# SDR ASAA2016021015382

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 16,019 hours, 4,667 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHTS ON THE GROUND.  ACFT GROUNDED. ACCOMPLISHED FMC RESET PROCEDURES IAW QRH.  OPS CHECK GOOD.
